U.S. doctors online nowAsk doctors free
IN
A 21-year-old female asked:

does tb drugs rifampicin & isoniazid cause orange vaginal discharge?

1 doctor answer1 doctor weighed in
Dr. Stephen Southard
Internal Medicine 15 years experience
Rifampicin: Can make your urine red orange(not harmless side effect but can also color your tears, saliva and stool too) and since your urethra is so close to your vaginal opening, it's possible that some of your vaginal discharge is being "stained" red-orange.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 24-year-old member asked:
2 doctor answers4 doctors weighed in
A 38-year-old member asked:
2 doctor answers2 doctors weighed in
A 20-year-old female asked:
1 doctor answer1 doctor weighed in
A 42-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 4, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.